# SDR FDEA200711124772

- Difficulty date: November 12, 2007
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 53,453 hours, 16,870 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: NCA604641
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING COMPT LT SIDE ON VERTICAL BHD ON NR 2 VERT STIFFENER FOUND DEEP WEAR.  REPAIRED AREA IAW SRM 53-00-01 FIG 9 SHT 8 AND 9.
